As individuals across the United States receive the Covid-19 vaccine, there has been a growing concern on the effects of the vaccine and whether or not it is safe for those who have received facial injectables.
What will happen if I have/get injections?
There have been recent studies that show that patients who have existing filler may experience excessive swelling at the site of the filler after receiving the vaccine, however, at this time there have been no studies that show that a patient who receives the vaccine BEFORE getting filler will have an excessive inflammatory reaction. However, under either circumstance, you can refer to your primary doctor if you develop any side effects from the Covid-19 vaccine.
When is it safe to get injectables after receiving the vaccine?
At this time, there have been no studies that show an excessive inflammatory reaction in individuals who have received the vaccine before getting injectables.
How does the vaccine cause side effects for individuals with injectables?
Like all other vaccines, the Covid-19 vaccine is prone to cause an immune reaction which allows the body to develop antibodies. This reaction can lead to redness, swelling, and lymph node enlargement, however, this can be treated with antihistamines such as Benadryl or a steroid prescribed by your primary doctor.
If I do experience side effects, how should I react?
Primarily, these side effects would include redness of the area and facial swelling. These side effects may last up to a few days but can be treated with antihistamines such as Benadryl or a prescription steroid. If you develop any of these side effects, please contact your primary doctor. While patients who have/would like to get injectables should be aware of the possibility of an inflammatory response to the Covid-19 vaccine and filler, the effects are readily treatable.